# SDR CALA0001361

- Difficulty date: September 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN AREA FLOOR SUPPORTS CORRODED AT STA 200, BL 0 AND AT STA 140 - 200, RBL 7.  THE FLOOR SUPPORTS WERE REMOVED AND NEW SUPPORTS WERE INSTALLED IAW SRM 51-30-02, 51-10-03, 51-10-04, AND 51-30-1.
